×

zbMATH — the first resource for mathematics

Classical solutions to the stationary Navier-Stokes system in exterior domains. (English) Zbl 0999.35070
Salvi, Rodolfo (ed.), The Navier-Stokes equations: theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, 2000. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 223, 53-64 (2002).
An existence and uniqueness as well as a maximum modulus theorem for solutions to the stationary Navier-Stokes equations corresponding to continuous boundary data is proved.
For the entire collection see [Zbl 0972.00046].

MSC:
35Q30 Navier-Stokes equations
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite